Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lexapro? ezra

Posted by shoebox on September 9, 2003, at 8:50:09

In reply to Re: Tapering off Lexapro? shoebox, posted by ezra on September 8, 2003, at 23:40:24

> I quit lexapro at 20mg cold turkey and the only side effect i had was those infamous electric shocks. it was bad, too. but, i found it tolerable enough. in your case, however, it doesn't sound like cold turkey is the way you should go. i never had any problems on lexapro like you have, and i would imagine that quitting now would only worsen your condition. you should taper it down, in my opinion. let us know what happens.

Electric shocks! I'm not familiar with those. Yikes. So far I have cut my dose to 10 mg (the pills disintegrate if you try to cut them into quarters) and the diarrhea has subsided a bit, enough so that I felt confident going to the supermarket-- I was there for over an hour and didn't have an "attack". Still extremely tired, as expected, and of course no sex drive whatsover. It took my husband an entire month to get his sex drive back, after being on Lexapro for only 10 days (it caused a manic episode, so he went off it)!

Read in yesterday's WSJ that Cymbalta has been officially pushed back on Lilly's pipeline. Very disappointing news. Wondering what my doc's next move will be. What else is left??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shoebox thread:257598
URL: http://www.dr-bob.org/babble/20030907/msgs/258330.html